Alert archive / Oklahoma / Frost Advisories in 2018
Frost Advisory 1, NWS Tulsa, OK
NWS Tulsa, OK issued this frost advisory at Oct 20, 2018, 3:15 AM CDT for 11 counties in Oklahoma; 4 counties in Arkansas. It took effect at Oct 21, 2018, 3:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2018, 3:15 AM CDT (08:15 UTC)
- In effect from
- Oct 21, 2018, 3:00 AM CDT
- Expired
- Oct 21, 2018, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
578 WWUS74 KTSA 200815 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 315 AM CDT Sat Oct 20 2018 ARZ001-010-OKZ054>058-061>063-068-069-201800- /O.NEW.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/ /O.CON.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/ Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa- Rogers-Mayes-Delaware-Cherokee-Adair- Including the cities of Rogers, Bentonville, Fayetteville, Springdale, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, and Stilwell 315 AM CDT Sat Oct 20 2018 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... The National Weather Service in Tulsa has issued a Frost Advisory, which is in effect from 3 AM to 8 AM CDT Sunday. * VISIBILITY...Quarter of a mile. * TEMPERATURE...Temperatures will fall into the lower to mid 30s by Sunday morning. * Impacts...Sudden reduction in visibility over short distances possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your low beam headlights, and leave plenty of distance ahead of you. Cover outdoor plants or bring them indoors Saturday night. && $$ ARZ002-011-201800- /O.NEW.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/ Carroll-Madison- Including the cities of Berryville, Eureka Springs, and Huntsville 315 AM CDT Sat Oct 20 2018 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... The National Weather Service in Tulsa has issued a Frost Advisory, which is in effect from 3 AM to 8 AM CDT Sunday. * TEMPERATURE...Temperatures will fall into the lower to mid 30s by Sunday morning. * IMPACTS...Sensitive outdoor plants may be killed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors Saturday night. && $$ OKZ059-060-064>067-070-201200- /O.CON.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/ Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Muskogee- Including the cities of Pawnee, Tulsa, Sapulpa, Okemah, Okmulgee, Wagoner, and Muskogee 315 AM CDT Sat Oct 20 2018 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * VISIBILITY...Quarter of a mile. * IMPACTS...Sudden reduction in visibility over short distances possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your low beam headlights, and leave plenty of distance ahead of you. && $$
7 follow-up statements
895 WWUS74 KTSA 200834 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 334 AM CDT Sat Oct 20 2018 OKZ071>075-201200- /O.EXA.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/ McIntosh-Sequoyah-Pittsburg-Haskell-Latimer- Including the cities of Checotah, Sallisaw, McAlester, Stigler, and Wilburton 334 AM CDT Sat Oct 20 2018 ...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING... The National Weather Service in Tulsa has issued a Dense Fog Advisory, which is in effect until 7 AM CDT this morning. * VISIBILITY...Quarter of a mile. * Impacts...Sudden reduction in visibility over short distances possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your low beam headlights, and leave plenty of distance ahead of you. && $$ ARZ001-010-OKZ054>058-061>063-068-069-201800- /O.CON.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/ /O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/ Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa- Rogers-Mayes-Delaware-Cherokee-Adair- Including the cities of Rogers, Bentonville, Fayetteville, Springdale, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, and Stilwell 334 AM CDT Sat Oct 20 2018 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... * VISIBILITY...Quarter of a mile. * TEMPERATURE...Temperatures will fall into the lower to mid 30s by Sunday morning. * Impacts...Sudden reduction in visibility over short distances possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your low beam headlights, and leave plenty of distance ahead of you. Cover outdoor plants or bring them indoors Saturday night. && $$ OKZ059-060-064>067-070-201200- /O.CON.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/ Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Muskogee- Including the cities of Pawnee, Tulsa, Sapulpa, Okemah, Okmulgee, Wagoner, and Muskogee 334 AM CDT Sat Oct 20 2018 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * VISIBILITY...Quarter of a mile. * IMPACTS...Sudden reduction in visibility over short distances possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your low beam headlights, and leave plenty of distance ahead of you. && $$ ARZ002-011-201800- /O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/ Carroll-Madison- Including the cities of Berryville, Eureka Springs, and Huntsville 334 AM CDT Sat Oct 20 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... * TEMPERATURE...Temperatures will fall into the lower to mid 30s by Sunday morning. * IMPACTS...Sensitive outdoor plants may be killed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors Saturday night. && $$
905 WWUS74 KTSA 201208 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 708 AM CDT Sat Oct 20 2018 ARZ001-010-OKZ056>058-061>063-068-069-202015- /O.EXP.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/ /O.NEW.KTSA.FG.Y.0005.181020T1208Z-181020T1400Z/ /O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/ Benton-Washington AR-Nowata-Craig-Ottawa-Rogers-Mayes-Delaware- Cherokee-Adair- Including the cities of Rogers, Bentonville, Fayetteville, Springdale, Nowata, Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, and Stilwell 708 AM CDT Sat Oct 20 2018 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... The National Weather Service in Tulsa has issued a Dense Fog Advisory, which is in effect until 9 AM CDT this morning. * VISIBILITY...Quarter of a mile. * TEMPERATURE...Temperatures will fall into the lower to mid 30s by Sunday morning. * Impacts...Sudden reduction in visibility over short distances possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors Saturday night. If driving, slow down, use your low beam headlights, and leave plenty of distance ahead of you. && $$ OKZ060-064>067-070>075-201400- /O.EXP.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/ /O.NEW.KTSA.FG.Y.0005.181020T1208Z-181020T1400Z/ Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer- Including the cities of Tulsa, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, and Wilburton 708 AM CDT Sat Oct 20 2018 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING... The National Weather Service in Tulsa has issued a Dense Fog Advisory, which is in effect until 9 AM CDT this morning. * VISIBILITY...Quarter of a mile. * IMPACTS...Sudden reduction in visibility over short distances possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your low beam headlights, and leave plenty of distance ahead of you. && $$ OKZ054-055-202015- /O.EXP.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/ /O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/ Osage-Washington OK- Including the cities of Pawhuska and Bartlesville 708 AM CDT Sat Oct 20 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... ...DENSE FOG ADVISORY HAS EXPIRED... Visibilities have improved over the advisory area, therefore the dense fog advisory has been cancelled. However, some light fog may linger in low lying areas through mid morning. * TEMPERATURE...Temperatures will fall into the lower to mid 30s by Sunday morning. * Impacts...Sudden reduction in visibility over short distances possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors Saturday night. && $$ OKZ059-201315- /O.EXP.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/ Pawnee- Including the city of Pawnee 708 AM CDT Sat Oct 20 2018 ...DENSE FOG ADVISORY HAS EXPIRED... Visibilities have improved over the advisory area, therefore the dense fog advisory has been cancelled. However, some light fog may linger in low lying areas through mid morning. $$ ARZ002-011-202015- /O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/ Carroll-Madison- Including the cities of Berryville, Eureka Springs, and Huntsville 708 AM CDT Sat Oct 20 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... * TEMPERATURE...Temperatures will fall into the lower to mid 30s by Sunday morning. * IMPACTS...Sensitive outdoor plants may be killed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors Saturday night. && $$
474 WWUS74 KTSA 201356 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 856 AM CDT Sat Oct 20 2018 OKZ056>058-061>063-068-202200- /O.CAN.KTSA.FG.Y.0005.000000T0000Z-181020T1400Z/ /O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/ Nowata-Craig-Ottawa-Rogers-Mayes-Delaware-Cherokee- Including the cities of Nowata, Vinita, Miami, Claremore, Pryor, Grove, Jay, and Tahlequah 856 AM CDT Sat Oct 20 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... ...DENSE FOG ADVISORY IS CANCELLED... The National Weather Service in Tulsa has cancelled the Dense Fog Advisory. Visibilities have improved over the advisory area, therefore the dense fog advisory has been cancelled. However, some light fog may linger in low lying areas thorugh this morning. * TEMPERATURE...Temperatures will fall into the lower to mid 30s by Sunday morning. * Impacts...Sudden reduction in visibility over short distances possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors Saturday night. && $$ OKZ060-064>067-070-071-073>075-201500- /O.CAN.KTSA.FG.Y.0005.000000T0000Z-181020T1400Z/ Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Pittsburg- Haskell-Latimer- Including the cities of Tulsa, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, McAlester, Stigler, and Wilburton 856 AM CDT Sat Oct 20 2018 ...DENSE FOG ADVISORY IS CANCELLED... The National Weather Service in Tulsa has cancelled the Dense Fog Advisory. Visibilities have improved over the advisory area, therefore the dense fog advisory has been cancelled. However, some light fog may linger in low lying areas thorugh this morning. $$ ARZ001-010-OKZ069-202200- /O.EXT.KTSA.FG.Y.0005.000000T0000Z-181020T1600Z/ /O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/ Benton-Washington AR-Adair- Including the cities of Rogers, Bentonville, Fayetteville, Springdale, and Stilwell 856 AM CDT Sat Oct 20 2018 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 AM CDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... * VISIBILITY...Quarter of a mile. * TEMPERATURE...Temperatures will fall into the lower to mid 30s by Sunday morning. * Impacts...Sudden reduction in visibility over short distances possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors Saturday night. If driving, slow down, use your low beam headlights, and leave plenty of distance ahead of you. && $$ OKZ072-201600- /O.EXT.KTSA.FG.Y.0005.000000T0000Z-181020T1600Z/ Sequoyah- Including the city of Sallisaw 856 AM CDT Sat Oct 20 2018 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 AM CDT THIS MORNING... The National Weather Service in Tulsa has issued a Dense Fog Advisory, which is in effect until 9 AM CDT this morning. * VISIBILITY...Quarter of a mile. * IMPACTS...Sudden reduction in visibility over short distances possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your low beam headlights, and leave plenty of distance ahead of you. && $$ ARZ002-011-OKZ054-055-202200- /O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/ Carroll-Madison-Osage-Washington OK- Including the cities of Berryville, Eureka Springs, Huntsville, Pawhuska, and Bartlesville 856 AM CDT Sat Oct 20 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... * TEMPERATURE...Temperatures will fall into the lower to mid 30s by Sunday morning. * IMPACTS...Sensitive outdoor plants may be killed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors Saturday night. && $$
658 WWUS74 KTSA 201454 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 954 AM CDT Sat Oct 20 2018 ARZ001-010-OKZ069-202300- /O.CAN.KTSA.FG.Y.0005.000000T0000Z-181020T1600Z/ /O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/ Benton-Washington AR-Adair- Including the cities of Rogers, Bentonville, Fayetteville, Springdale, and Stilwell 954 AM CDT Sat Oct 20 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... ...DENSE FOG ADVISORY IS CANCELLED... The National Weather Service in Tulsa has cancelled the Dense Fog Advisory. Visibilities have quickly improved, therefore the dense fog advisory has been cancelled. * TEMPERATURE...Temperatures will fall into the lower to mid 30s by Sunday morning. * Impacts...Sudden reduction in visibility over short distances possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors Saturday night. && $$ OKZ072-201600- /O.CAN.KTSA.FG.Y.0005.000000T0000Z-181020T1600Z/ Sequoyah- Including the city of Sallisaw 954 AM CDT Sat Oct 20 2018 ...DENSE FOG ADVISORY IS CANCELLED... The National Weather Service in Tulsa has cancelled the Dense Fog Advisory. Visibilities have quickly improved, therefore the dense fog advisory has been cancelled. $$ ARZ002-011-OKZ054>058-061>063-068-202300- /O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/ Carroll-Madison-Osage-Washington OK-Nowata-Craig-Ottawa-Rogers- Mayes-Delaware-Cherokee- Including the cities of Berryville, Eureka Springs, Huntsville, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, Jay, and Tahlequah 954 AM CDT Sat Oct 20 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... * TEMPERATURE...Temperatures will fall into the lower to mid 30s by Sunday morning. * Impacts...Sudden reduction in visibility over short distances possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors Saturday night. && $$
827 WWUS74 KTSA 202057 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 357 PM CDT Sat Oct 20 2018 ARZ001-002-010-011-OKZ055>058-063-069-210500- /O.UPG.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/ /O.NEW.KTSA.FZ.W.0009.181021T0800Z-181021T1300Z/ Benton-Carroll-Washington AR-Madison-Washington OK-Nowata-Craig- Ottawa-Delaware-Adair- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Bartlesville, Nowata, Vinita, Miami, Grove, Jay, and Stilwell 357 PM CDT Sat Oct 20 2018 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... The National Weather Service in Tulsa has issued a Freeze Warning, which is in effect from 3 AM to 8 AM CDT Sunday. The Frost Advisory is no longer in effect. * TEMPERATURE...Temperatures will fall below 32 degrees for at least an hour. Some locations may drop into the upper 20s. * Impacts...Tender vegetation will likely freeze without proper covering. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors Saturday night. && $$ ARZ019-020-OKZ060-067-210500- /O.EXA.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/ Crawford-Franklin-Tulsa-Wagoner- Including the cities of Van Buren, Ozark, Charleston, Tulsa, and Wagoner 357 PM CDT Sat Oct 20 2018 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... The National Weather Service in Tulsa has issued a Frost Advisory, which is in effect from 3 AM to 8 AM CDT Sunday. * TEMPERATURE...Temperatures will fall into the lower to mid 30s by Sunday morning. * Impacts...Sensitive outdoor plants may be killed if left unprotected from the cold. PRECAUTIONARY/PREPARED Cover outdoor plants or bring them indoors Saturday night. && $$ OKZ054-061-062-068-210500- /O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/ Osage-Rogers-Mayes-Cherokee- Including the cities of Pawhuska, Claremore, Pryor, and Tahlequah 357 PM CDT Sat Oct 20 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... * TEMPERATURE...Temperatures will fall into the lower to mid 30s by Sunday morning. * Impacts...Sensitive outdoor plants may be killed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors Saturday night. && $$
458 WWUS74 KTSA 210226 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 926 PM CDT Sat Oct 20 2018 ARZ001-002-010-011-OKZ055>058-063-069-211300- /O.CON.KTSA.FZ.W.0009.181021T0800Z-181021T1300Z/ Benton-Carroll-Washington AR-Madison-Washington OK-Nowata-Craig- Ottawa-Delaware-Adair- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Bartlesville, Nowata, Vinita, Miami, Grove, Jay, and Stilwell 926 PM CDT Sat Oct 20 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... * TEMPERATURE...Temperatures just below freezing are forecast with some valley locations may be dropping into the upper 20s. * Impacts...Tender vegetation will likely freeze without proper covering. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors Saturday night. && $$ ARZ019-020-OKZ054-060>062-067-068-211300- /O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/ Crawford-Franklin-Osage-Tulsa-Rogers-Mayes-Wagoner-Cherokee- Including the cities of Van Buren, Ozark, Charleston, Pawhuska, Tulsa, Claremore, Pryor, Wagoner, and Tahlequah 926 PM CDT Sat Oct 20 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... * TEMPERATURE...Temperatures are forecast to fall into the lower to mid 30s by Sunday morning. * Impacts...Sensitive outdoor plants may be killed if left unprotected from the cold. PRECAUTIONARY/PREPARED Cover outdoor plants or bring them indoors Saturday night. && $$
043 WWUS74 KTSA 211253 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 753 AM CDT Sun Oct 21 2018 ARZ001-002-010-011-OKZ055>058-063-069-211400- /O.EXP.KTSA.FZ.W.0009.000000T0000Z-181021T1300Z/ Benton-Carroll-Washington AR-Madison-Washington OK-Nowata-Craig- Ottawa-Delaware-Adair- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Bartlesville, Nowata, Vinita, Miami, Grove, Jay, and Stilwell 753 AM CDT Sun Oct 21 2018 ...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING... Temperatures have warmed sufficiently across the area this morning, therefore the freeze warning will be allowed to expire. $$ ARZ019-020-OKZ054-060>062-067-068-211400- /O.EXP.KTSA.FR.Y.0001.000000T0000Z-181021T1300Z/ Crawford-Franklin-Osage-Tulsa-Rogers-Mayes-Wagoner-Cherokee- Including the cities of Van Buren, Ozark, Charleston, Pawhuska, Tulsa, Claremore, Pryor, Wagoner, and Tahlequah 753 AM CDT Sun Oct 21 2018 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... Temperatures have warmed sufficiently across the area this morning, therefore the frost advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Oct 20, 3:10 AM CDT, 5 minutes earlier.
Area forecast discussion, Oct 20, 3:10 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
310 AM CDT Sat Oct 20 2018
.DISCUSSION...
Wet ground conditions along with partially clearing skies have
resulted in areas of dense fog this morning across parts of
eastern OK and into northwest AR. Expect conditions to improve
quickly early this morning as a weak cold front moves through the
area. Otherwise, expect temps to warm well into the 60s to lower
70s with a north/northwesterly breeze.
Surface winds will fall off this evening as a surface ridge axis
settles into the region. Excellent radiational cooling conditions
will develop overnight, with lows falling into the 30s for most
locations. Will issue a frost advisory for parts of northeast OK
and northwest AR, although there could be a few hours of sub-
freezing temps in the some of colder valley areas. The day shift
may consider upgrading to a freeze warning if more widespread
freezing temps appear likely.
With a cold start to the day, afternoon temperatures on Sunday
will remain several degrees below seasonal norms.
Temperatures the remainder of the week look to stay a little below
average, with highs generally in the 60s and lows in the 40s. Rain
chances increase by Wednesday/Wednesday night, although amounts
look to be on the light side.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 72 36 64 44 / 0 0 0 0
FSM 73 40 62 40 / 0 0 0 0
MLC 71 39 64 41 / 0 0 0 0
BVO 71 31 64 38 / 0 0 0 0
FYV 67 31 61 34 / 0 0 0 0
BYV 67 33 60 37 / 0 0 0 0
MKO 71 38 63 41 / 0 0 0 0
MIO 67 32 62 41 / 0 0 0 0
F10 71 38 64 42 / 0 0 0 0
HHW 73 42 64 41 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Dense Fog Advisory until 7 AM CDT this morning for OKZ054>070.
Frost Advisory from 3 AM to 8 AM CDT Sunday for OKZ054>058-
061>063-068-069.
AR...Dense Fog Advisory until 7 AM CDT this morning for ARZ001-010.
Frost Advisory from 3 AM to 8 AM CDT Sunday for ARZ001-002-010-
011.
&&
SHORT TERM...14
LONG TERM....18Hazardous weather outlook, Oct 19, 9:50 PM CDT, 5 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
950 PM CDT Fri Oct 19 2018
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
950 PM CDT Fri Oct 19 2018
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
POOR VISIBILITY.
RISK...Elevated.
AREA...Much of east central and northeast Oklahoma and northwest
Arkansas.
ONSET...Ongoing.
DISCUSSION...
As skies clear out this evening, winds are relatively light and the
ground is moist from the rains, some areas of fog are expected to
develop across portions of the region tonight. Visibilities could
drop down to a quarter mile in spots. Drivers should remain alert to
rapid changes in visibility.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY THROUGH THURSDAY...No Hazards.
EXTENDED DISCUSSION...
Dry and mild weather is expected through early next week. The next
chance of rain will arrive Tuesday night into Wednesday.
weather.gov/tulsa contains additional information.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 11:32 PM CDT | Dense Fog Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 7 hr |
| Oct 20, 7:08 AM CDT | Dense Fog Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 12 more | 3 hr |
| Oct 20, 3:57 PM CDT | Freeze Warning | TSA | Adair, Craig, Delaware, Nowata, Ottawa, Washington | 16 hr |
Nearby
Frost Advisories in Oklahoma, 2018Frost Advisories in Arkansas, 2018Every frost advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.